# SDR SWAA2023081478276

- Difficulty date: July 13, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 23R LOCATED BS540 AND WL163 AT FWD CARGO COMPARTMENT 2023-444014<[01] TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 17-DEC-23;[02] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[03] PERFORMED PERMANENT REPAIR STR 23R BETWEEN BS520 TO BS540 WL163 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03 2R-1 REPAIR.SEE INDIVIDUAL STEP SIGN OFF BELOW;[04] RII STEP COMPLETED
